# SDR USAASB96085

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 357 - MCO - ON ROTATION LOST AUTO-THROTTLE AND FLIGHT OFFICERS AIRSPEED WENT TO ZERO.  ALSO, FLIGHT OFFICERS ALTITUDE STOPPED AT 1500 FEET, WE WERE CLIMBING TO 10'000.  MX REPLACED NR 2 ADC GROUND TEST OK.  SYSTEM  NOT CERTIFIED FOR CAT IIIA.  (M)
